# SDR SWI2025F01037

- Difficulty date: January 31, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE -FORWARD EDGE OF THE DOOR OPENING THE SKIN IS GOUGED BELOW THE TWO FORWARD GUIDE FITTINGS APPX FS535.00. (MARKED)    (C-CHECK RO 07/18/2025)ORIGINAL MATERIAL THICKNESS IS 0.160", MINIMUM REMAINING THICKNESS IS 0.139" FOR A MATERIAL LOSS OF 0.021" REF DWG SH670-34126 REV C. FOUND TO BE OUT OF ALLOWABLE LIMITS OF MAX 10% MATERIAL LOSS REF CRJ700 SRM 53-31-23-101-001-A01REMOVED AND REPLACED SEAL STRIKER WITH NEW P/N SH670-34126-8 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-33750 REV AAPERFORMED PRESSURE LEAK CHECK APPROX. FS535.00 , REF CRJ 700 AMM 52-00-00-790-801-A01. NO LEAKS NOTED AT THIS TIME.
